# SDR MASA200601323

- Difficulty date: May 13, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 5,574 hours, 4,063 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 771410D
- Part serial: M2077
- Condition: Malfunctioned
- Location: Slats
- Part time: 2,073 hours, 1,595 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5084 CLT.  SLAT FAULT STATUS MESSAGE INTERMITTENT IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED RT SLAT DISCONNECT SENSOR.
